# SDR CALA2024122303144

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 68,349 hours, 25,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 1723431
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 14ABC EPL HAS EXPOSED WIRE AND ALSO MISSING LOCKING MECHANISM ON THE CONNECTOR. SUPPORT TASK NSA EMX N/R 00120.SECURED SEAT ROW 14ABC EEPL SHIPSIDE WIRING IAW B737-800 SWPM 20-10-11. REMOVED SEAT ROW 14ABC SEAT SIDE EE[PL CONNECTOR IAW B737-800 SWPM 20-42-01 AND WDM 33-51-21. INSTALLED SERVICEAB LE AT ROW 14ABC SEAT SIDE EEPL CONNECTOR(PN:17023) IAW B737-800 SWPM 20-42-01 AND WDM 33-51-21. PERFORMED OPS CHECK FOR SEAT ROW 14ABC EEPL LIGHT IAW B737-800AMM 33-51-00-710-801. AND 33-51-00-720-801. OPS CHECK GOOD. IAW B737-800 AMM 33-51-00-710- 801 AND 33-51-00-720-801.
